# SDR DHL2005743507

- Difficulty date: December 17, 2004
- Submitted: February 7, 2005
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PASSENGER CABIN STA 344 RBL 47 FLOORBEAM HAS CORROSION.  CORROSION AT RBL 47 UPPER CHORD FOUND TO BE BEYOND ALLOWABLE LIMITS IAW B727 SRM 53-10-1 FIG 4.  REMOVED FASTENERS AND CUT AND REMOVED UPPER TEE CAP FROM LBL 20 TO RBL 66 IAW B727 SRM 53-10-8 FIG 9.  FABBED, POSITIONED, DRILLED, DEBURRED, ALODINED AND PRIMED (1) NEW UPPER TEE CAP AND (2), -2, -3 REPAIR ANGLES IAW B727 SRM 53-10-8 FIG 9.
